# SDR A6WA2018111646165

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,067 hours, 36,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

4847 - RECIEVED SMOKE IN CABIN AND COCKPIT, ISOLATED ISSUE TO LH PACK, SMOKE SMELLED LIKE DIRTY SOCKS, R PACK NORMAL        VERIFIED LH PACK OVERTEMPS WHEN SELECTED ON.  RH PACK OPS TESTS GOOD   IAW AMM 21-51-00.  INSPECTED BOTH PACKS IN AFT EQUIPMENT BAY, NO       DEFECTS.  COCKPIT AND CABIN ARE FREE OF SMOKE.  REF 313950/4 FOR MEL.
